# SDR N6WA2021102205

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10065
- Aircraft time: 40,940 hours, 31,102 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PYLON SKIN AT FS 1099, UPPER #9 HI-LOC IS SHEERED. REMOVED FASTENERS, REAMED HOLE SIZE,NDT HOLES,INSTALLED NEW FASTNERS IAW REO 670-54-51-062
